# SDR 98ZZZX2627

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525PG
- Make and model: Piper PA-30
- Aircraft serial: 301737
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 2524901
- Condition: Cracked
- Location: Rt Air Filter Mt
- Part time: 2,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AIR FILTER ASSEMBLIES, LEFT AND RIGHT FIREWALL WAS FOUND CRACKED IN BOTH UPPER AND LOWER MOUNTING POINTS.  SUBMITTER STATED INSUFFICIENT SUPPORT IS OBVIOUS PROBLEM.
